# SDR UPS205564

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 650-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK MAINTENANCE REPORTED, CORROSION IN WELL OF SEAT TRACK AT STA 680 TO 730, LBL 45, WL 208.  REMOVED CORRODED SEAT TRACK FROM BS 650 TO 740, WL 208, LBL 45, FABRICATED NEW SECTION AND INSTALLED.  ALL WORK DONE PER SRM 53-10-1 AND 53-10-5.
